# SDR CNMA20100031

- Difficulty date: September 19, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N549AX
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 57,270 hours, 18,895 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 2760 · Drag Control System
- Part: Control Module
- Part number: 285T0012118
- Part serial: D03135
- Condition: Failed
- Location: Zone 500
- Part time: 3,766 hours, 760 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN DUE TO SPOILERS EICAS AND MESSAGE OVERHEAD. R & R ED NR 2 PCA AND LT NR2 ISCM IAW MM 27-61 AND 27-09.  OPS CHECK GOOD.
